RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 46–50 (Mi dm1129)  

On the relationship between diagnostic and checking tests of the read-once functions

D. V. Chistikov


Abstract: We consider the problem of construction of a conditional diagnostic test for the read-once functions in an arbitrary basis with the use of queries of values of function at a point and queries to check an arbitrary subfunction for an identical equality to a constant. We show a connection of this problem to the checking test and prove its polynomial solvability for a wide class of Boolean functions.

DOI: https://doi.org/10.4213/dm1129

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:2, 203–208

Bibliographic databases:

UDC: 512.7
Received: 15.11.2010

Citation: D. V. Chistikov, “On the relationship between diagnostic and checking tests of the read-once functions”, Diskr. Mat., 23:1 (2011), 46–50; Discrete Math. Appl., 21:2 (2011), 203–208

Citation in format AMSBIB
\Bibitem{Chi11}
\by D.~V.~Chistikov
\paper On the relationship between diagnostic and checking tests of the read-once functions
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 46--50
\mathnet{http://mi.mathnet.ru/dm1129}
\crossref{https://doi.org/10.4213/dm1129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830696}
\elib{http://elibrary.ru/item.asp?id=20730371}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 2
\pages 203--208
\crossref{https://doi.org/10.1515/DMA.2011.012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79960027940}


Linking options:
  • http://mi.mathnet.ru/eng/dm1129
  • https://doi.org/10.4213/dm1129
  • http://mi.mathnet.ru/eng/dm/v23/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Дискретная математика
    Number of views:
    This page:284
    Full text:81
    References:28
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020